본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Information and computation v.261 pt.2, 2018년, pp.202 - 218  

Linear-time list recovery of high-rate expander codes

Hemenway, Brett    (University of Pennsylvania, Department of Computer and Information Science, United States   ); Wootters, Mary    (Stanford University, Department of Computer Science, United States  );
  • 초록  

    Abstract We show that expander codes, when properly instantiated, are high-rate list recoverable codes with linear-time list recovery algorithms. List recoverable codes have applications to constructing efficiently list-decodable codes, as well as in compressed sensing and group testing. Previous list recoverable codes with linear-time decoding algorithms have all had rate at most 1/2; in contrast, our codes can have rate 1 − ε for any ε > 0 . We can plug our high-rate codes into a construction of Alon and Luby (1996), recently highlighted by Meir (2014) to obtain linear-time list recoverable codes of arbitrary rates R , which approach the optimal trade-off between the number of non-trivial lists provided and the rate of the code. A slight strengthening of our result would imply linear-time and optimally list-decodable codes for all rates. Thus, our result is a step in the direction of solving this important problem.


  • 주제어

    Coding and information theory .   Linear codes .   Combinatorial codes .   Graph theory .   Randomized algorithms.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기